31 May 2016

Girl Developed Burnt Skin after taking Septrin (PHOTO)


A girl's skin got burnt after she took the antibiotic which is usually used to treat bacterial infections. She has been admitted in a hospital in Nassarawa state. Some twitter users in the know claim it is Stevens- Johnson Syndrome, a severe reaction to a medicine you've taken.

It causes your skin to burn up. According to Encyclopedia, it is a life-threatening skin condition, in which cell death causes the epidermis to separate from the dermis. Treatment is similar to that for patients with thermal burns, and continued care can only be supportive.

So it may not be caused by the antibiotic in particular but the disease which causes severe reactions to some drugs.

No comments:

Post a Comment

Disclaimer: Comments on this blog are the thoughts and uninfluenced opinions of blog readers. And any content appearing under ‘Gossips’ section is purely gossip and Alabamauncut.com does not comply with the same.